Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 33, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 27, 2017, 2:14 PM MDT for Big Horn County, Johnson County, Washakie County, Wyoming. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2017, 2:14 PM MDT (20:14 UTC)
- Expired
- Jun 27, 2017, 3:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Big Horn County, WY, Johnson County, WY, Washakie County, WY
The radar
The Billings radar (KBLX), 173 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 2:50 PM MDT | TSTM WND GST 65 | 12 Ene Ten Sleep, WY | LEIGH CREEK RAWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2992 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
069
WUUS55 KRIW 272014
SVRRIW
WYC003-019-043-272100-
/O.NEW.KRIW.SV.W.0033.170627T2014Z-170627T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
214 PM MDT TUE JUN 27 2017
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
Northwestern Johnson County in north central Wyoming...
Southeastern Big Horn County in central Wyoming...
Northeastern Washakie County in central Wyoming...
* Until 300 PM MDT
* At 213 PM MDT, severe thunderstorms were located along a line
extending from near Greybull to Worland, moving east at 40 mph.
HAZARD...60 mph wind gusts and up to one half inch hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Shell around 230 PM MDT.
Shell Canyon around 235 PM MDT.
Shell Falls around 240 PM MDT.
Ten Sleep around 255 PM MDT.
Tensleep Canyon around 300 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near area lakes or rivers, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4465 10754 4463 10752 4464 10750 4461 10747
4461 10743 4460 10742 4460 10739 4456 10737
4456 10712 4389 10716 4386 10803 4457 10799
4467 10752
TIME...MOT...LOC 2013Z 260DEG 35KT 4451 10797 4394 10801
HAIL...<.75IN
WIND...60MPH
$$
132 follow-up statements
450
WWUS55 KRIW 272045
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
245 PM MDT TUE JUN 27 2017
WYC003-019-043-272100-
/O.CON.KRIW.SV.W.0033.000000T0000Z-170627T2100Z/
Johnson-Big Horn-Washakie-
245 PM MDT TUE JUN 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN JOHNSON...SOUTHEASTERN BIG HORN AND NORTHEASTERN
WASHAKIE COUNTIES...
At 242 PM MDT, severe thunderstorms were located along a line
extending from 6 miles south of Granite Pass to near Ten Sleep,
moving east at 50 mph.
HAZARD...60 mph wind gusts and up to one half inch hail.
SOURCE...Worland Airport reported 69 mph at 202 PM and Greybull
Airport reported 59 mph at 210 PM.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northwestern Johnson...southeastern Big Horn and northeastern
Washakie Counties, including the following locations: Deer Park
Campground, Bull Creek Campground, Lower Paint Rock Lake Campground,
Tensleep Campground, Cold Springs Campground, Medicine Lodge Lake
Campground, Lake Geneva Campground, Spear O Wigwam Resort, Coffeen
Park Campground and Ranger Creek Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near area lakes and streams or rivers, get away from the
water and move indoors or inside a vehicle. remember, lightning can
strike out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4465 10754 4463 10752 4464 10750 4461 10747
4461 10743 4460 10742 4460 10739 4456 10737
4456 10712 4389 10716 4386 10803 4457 10799
4467 10752
TIME...MOT...LOC 2042Z 261DEG 43KT 4455 10748 4398 10753
HAIL...<.75IN
WIND...60MPH
$$
13205
WWUS55 KRIW 272057
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
257 PM MDT TUE JUN 27 2017
WYC003-019-043-272106-
/O.EXP.KRIW.SV.W.0033.000000T0000Z-170627T2100Z/
Johnson-Big Horn-Washakie-
257 PM MDT TUE JUN 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN BIG HORN AND NORTHEASTERN WASHAKIE COUNTIES WILL EXPIRE
AT 300 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However strong
winds over 50 mph are still possible with these thunderstorms.
LAT...LON 4465 10754 4463 10752 4464 10750 4461 10747
4461 10743 4460 10742 4460 10739 4456 10737
4456 10712 4389 10716 4386 10803 4457 10799
4467 10752
TIME...MOT...LOC 2056Z 260DEG 35KT 4457 10736 4400 10741
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:50 PM MDT, 24 minutes earlier.
Area forecast discussion, Jun 27, 1:50 PM MDT, 24 minutes before
Area Forecast Discussion National Weather Service Riverton WY 150 PM MDT Tue Jun 27 2017 .SHORT TERM...(This afternoon through Wednesday) Issued at 150 PM MDT Tue Jun 27 2017 Mid level circulation has moved ne into swrn MT with lead band of weak convection moving across central WY. Stronger convection forming on the sern edge of the circulation center and moving into the far nw attm. That looks to be the active area as it spread east and northeast over the next several hours. Farther south, it looks more gusty/strong higher based storms with 50-60 mph wind potential. Next shortwave for Wednesday arrives later in the day so a better chance for more of the area to get in on some stronger storms, mainly north half. Swd moving frontal boundary will likely be a focus as it drops south during the afternoon and early evening. Cooler Thursday with less instability but still favorable nw flow and enough to get some developing over the mtns and then moving se across some of the downwind areas. Northwest flow continues Friday with decent potential for storms forming over the nrn and central mtns and then moving se across the lower elevations. Some upslope e- se flow could start to develop around a surface high to the north but models are not showing any real moisture increase so instability is limited in the models attm. If some low level moisture does get drawn wwd by Friday afternoon, it would make it much more interesting east of the divide with good sheer profile. For now, just indicating scattered showers/storms over the mtns and isold moving se off the ranges later in the day/evening. .LONG TERM...(Wednesday night through Monday) Issued at 150 PM MDT Tue Jun 27 2017 The weekend looks to be characterized by high pressure over the desert southwest, low pressure over the Northern Plains to Great Lake area, with Wyoming in between with moderate moisture and weak instability along and east of the divide. Friday night into Saturday morning should see some mountain and maybe foothills showers across northern WY. Both the GFS and ECMWF indicate a weak shortwave trough moving over the area in northwest flow Saturday afternoon into the evening hours. This disturbance should increase convective and shower activity primarily along and east of the divide and keep temperatures slightly below normal for this time of the year. The eastern part of the state should see continued activity on Sunday as weak high pressure builds over the Intermountain West. Monday will see the high pressure move eastward over WY, and with 700mb temps climbing to the 15-18C range, afternoon temperatures should reach the mid 80s and low 90s. Northern WY should see some showers and isolated thunderstorms overnight from Monday into Tuesday as a weak disturbance moves through MT. Similar conditions are currently expected for Tuesday as well as the northern stream across MT and southern Canada remains active and keeps high pressure suppressed to the southern Rockies. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday afternoon) Issued at 150 PM MDT Tue Jun 27 2017 A low pressure system is currently moving through southern MT and northern WY this afternoon. An initial line of weak showers and isolated thunderstorms with some very gusty W to NW wind, currently from about KBYG SW to KRKS, is moving eastward through the area. Stronger thunderstorms have now entered NW WY associated with the colder core of the system, and they are moving eastward as well. These storms are producing heavy rain, some small hail, frequent lightning, and outflow wind over 40 kts. Expect the higher terrain to be obscured at times with the lowered ceilings and precipitation. As the afternoon continues, the storms are expected to strengthen across the northern half of the area, with the primary threat being moderate size hail around 1 inch and wind gusts potentially over 50 kts. Breezy to windy conditions can be expected this afternoon and evening, mainly from the west, then switching to the north around 00Z at some locations due to outflow from storms and the progression of the overall system. Expect brief MVFR/IFR conditions at many terminals due to the storminess. VFR conditions then expected after 03Z except for MVFR with lingering showers. Another disturbance will impact the area Wednesday afternoon and evening. && .FIRE WEATHER... Issued AT 150 PM MDT Tue Jun 27 2017 All fuels are currently in green-up and below critical levels for all locations. Fire danger remains low across all mountain areas...but will continue somewhat elevated in the afternoons across the lower elevations east of the Divide and over portions of southern WY. These areas with elevated fire concerns will generally coincide with low afternoon RH values and/or gusty winds...through Thursday. Winds will become west to northwest 20 to 35 mph through this evening...west to northwest 15 to 30 on Wednesday...and north to northwest 5 to 20 on Thursday...all days with higher gusts in the afternoons and especially near stronger showers/storms...especially through this evening. Showers and isolated to scattered thunderstorms will move across the area into this evening with some remaining overnight. Some storms could produce wind gusts from 45 to 60 mph. Smoke dispersal will generally be very good to excellent on Wednesday and good across the north Thursday to excellent in the far south. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Skrbac LONG TERM...McDonald AVIATION...McDonald FIRE WEATHER...Skrbac
Hazardous weather outlook, Jun 27, 2:13 AM MDT, 12 hours 1 minute before
Hazardous Weather Outlook National Weather Service Riverton WY 213 AM MDT Tue Jun 27 2017 WYZ001>020-022>030-281100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 213 AM MDT Tue Jun 27 2017 ...A flood warning remains in effect for a portion of the Green River in southwestern Wyoming... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Isolated (south and central Wyoming) to scattered thunderstorms across northern Wyoming. Some storms may be strong to severe across northern Wyoming producing brief heavy rain, wind gusts of 50 to 60 mph and hail to one inch this afternoon and evening. Minor flooding will continue along the Green River near La Barge and along the Big Horn River. Please see flood warning for the Green River for the latest information. Additionally, very warm, dry and breezy to windy conditions will bring elevated fire danger to portions of central and southern Wyoming. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Wednesday and Thursday...Isolated to scattered thunderstorms mainly across northern and central Wyoming. Some storms may be strong, producing wind gusts of 40 to 50 mph and small hail each afternoon and evening. Friday and Saturday...Isolated thunderstorms across north and central Wyoming. .SPOTTER INFORMATION STATEMENT...Please report wind damage or gusts in excess of 50 mph and hail of penny size or larger.
In the hours before
Special weather statement, Jun 27, 1:09 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Riverton WY
109 PM MDT TUE JUN 27 2017
WYZ001-271945-
Yellowstone National Park-
109 PM MDT TUE JUN 27 2017
...SPECIAL WEATHER STATEMENT...
At 108 PM MDT, Doppler radar was tracking a strong thunderstorm near
Harlequin Lake, which is near West Yellowstone, moving east at 30
mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
This strong thunderstorm will be near...
Madison and Firehole Canyon around 115 PM MDT.
Gibbons Falls, Fountain Paint Pot, Lower Basin Lake, Goose Lake,
Fairy Falls and Gibbon Hill around 120 PM MDT.
Mud Volcano around 140 PM MDT.
Lake Yellowstone around 145 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4478 11106 4491 11099 4473 11025 4428 11050
4444 11105
TIME...MOT...LOC 1908Z 290DEG 45KT 4466 11098
McDonaldSpecial weather statement, Jun 27, 1:27 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Riverton WY 127 PM MDT TUE JUN 27 2017 WYZ019-020-272000- Green Mountains and Rattlesnake Range-Natrona County Lower Elevations- 127 PM MDT TUE JUN 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 200 PM MDT... At 126 PM MDT, Doppler radar was tracking strong thunderstorms 25 miles west of Casper, moving northeast at 40 mph. Wind gusts up to 50 mph will be possible with these storms. This strong thunderstorm will be near... Emigrant Gap around 145 PM MDT. Natrona County Airport around 155 PM MDT. Bar Nunn and Homa Hills around 200 PM MDT. This includes Interstate 25 between mile markers 192 and 201. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4261 10686 4280 10723 4339 10687 4296 10622 TIME...MOT...LOC 1926Z 241DEG 43KT 4278 10687 McDonald
Special weather statement, Jun 27, 1:39 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Riverton WY 139 PM MDT TUE JUN 27 2017 WYZ014-015-025-026-272030- Wind River Mountains West-Upper Green River Basin-Wind River Mountains East-Upper Green River Basin Foothills- 139 PM MDT TUE JUN 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 230 PM MDT... At 137 PM MDT, Doppler radar was tracking strong thunderstorms near Pinedale, moving east at 40 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. These strong thunderstorms will be near... Boulder Lake and Half Moon Lake around 150 PM MDT. Boulder around 155 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. If on or near Fremont Lake or Boulder Lake, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Donot be caught on the water in a thunderstorm. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 4256 11032 4300 10999 4280 10909 4234 10939 TIME...MOT...LOC 1937Z 283DEG 33KT 4286 10988 McDonald
Special weather statement, Jun 27, 1:51 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Riverton WY 151 PM MDT TUE JUN 27 2017 WYZ020-022-272030- Casper Mountain-Natrona County Lower Elevations- 151 PM MDT TUE JUN 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL 230 PM MDT... At 150 PM MDT, Doppler radar was tracking a strong thunderstorm over Emigrant Gap, which is 11 miles west of Casper, moving east at 45 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Red Butte, Natrona County Airport and Paradise Valley around 200 PM MDT. Mills, Bar Nunn and Homa Hills around 205 PM MDT. Casper and Evansville around 210 PM MDT. Edness K Wilkins State Park around 215 PM MDT. This includes Interstate 25 between mile markers 176 and 208. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4254 10668 4307 10680 4318 10607 4260 10608 TIME...MOT...LOC 1950Z 252DEG 38KT 4284 10655 McDonald
Special weather statement, Jun 27, 1:54 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Riverton WY
154 PM MDT TUE JUN 27 2017
WYZ001-272045-
Yellowstone National Park-
154 PM MDT TUE JUN 27 2017
...SPECIAL WEATHER STATEMENT...
At 153 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Mystic Falls, which is 11 miles west of Old Faithful,
moving southeast at 20 mph.
Half inch hail and winds up to 40 mph will be possible with this
storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4454 11105 4470 11083 4449 11030 4413 11085
4413 11091 4421 11105
TIME...MOT...LOC 1953Z 307DEG 15KT 4444 11106
McDonaldSpecial weather statement, Jun 27, 2:04 PM MDT, 10 minutes before
Special Weather Statement National Weather Service Riverton WY 204 PM MDT TUE JUN 27 2017 WYZ012-013-023>025-272030- Star Valley-Jackson Hole-Upper Green River Basin Foothills-Teton and Gros Ventre Mountains-Salt River and Wyoming Ranges- 204 PM MDT TUE JUN 27 2017 ...SPECIAL WEATHER STATEMENT... At 203 PM MDT, Doppler radar was tracking a strong thunderstorm near Hoback, which is 14 miles southeast of Jackson, moving east at 25 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Granite Falls Hot Springs around 220 PM MDT. Bondurant around 225 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 4347 11104 4347 11017 4305 11022 4315 11104 TIME...MOT...LOC 2003Z 273DEG 24KT 4330 11062 McDonald
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:04 AM MDT | Special Weather Statement | RIW | Teton | 41 min |
| Jun 27, 10:56 AM MDT | Special Weather Statement | RIW | Teton | 34 min |
| Jun 27, 10:58 AM MDT | Special Weather Statement | RIW | Teton | 32 min |
| Jun 27, 11:42 AM MDT | Special Weather Statement | RIW | Park, Teton | 48 min |
| Jun 27, 11:58 AM MDT | Special Weather Statement | RIW | Teton | 47 min |
| Jun 27, 12:53 PM MDT | Special Weather Statement | RIW | Sweetwater | 37 min |
| Jun 27, 12:57 PM MDT | Special Weather Statement | RIW | Big Horn | 33 min |
| Jun 27, 1:01 PM MDT | Special Weather Statement | RIW | Sublette | 29 min |
| Jun 27, 1:08 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jun 27, 1:09 PM MDT | Special Weather Statement | RIW | 36 min | |
| Jun 27, 1:19 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Park, Washakie | 41 min |
| Jun 27, 1:26 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Sublette | 49 min |
| Jun 27, 1:27 PM MDT | Special Weather Statement | RIW | Natrona | 33 min |
| Jun 27, 1:39 PM MDT | Special Weather Statement | RIW | Sublette | 51 min |
| Jun 27, 1:51 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| Jun 27, 1:54 PM MDT | Special Weather Statement | RIW | Teton | 51 min |
| Jun 27, 2:04 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 27, 2:17 PM MDT | Special Weather Statement | RIW | Fremont | 43 min |
| Jun 27, 2:22 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Washakie | 38 min |
| Jun 27, 2:34 PM MDT | Special Weather Statement | RIW | Sublette | 41 min |
| Jun 27, 2:47 PM MDT | Special Weather Statement | RIW | Teton | 28 min |
| Jun 27, 3:33 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Jun 27, 3:35 PM MDT | Special Weather Statement | RIW | Sublette | 40 min |
| Jun 27, 3:36 PM MDT | Special Weather Statement | RIW | Fremont | 24 min |
| Jun 27, 3:52 PM MDT | Special Weather Statement | RIW | Sublette | 38 min |
| Jun 27, 3:59 PM MDT | Special Weather Statement | RIW | Fremont | 31 min |
| Jun 27, 4:04 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 27, 4:11 PM MDT | Special Weather Statement | RIW | Natrona | 34 min |
| Jun 27, 4:28 PM MDT | Special Weather Statement | RIW | Johnson | 32 min |
| Jun 27, 4:39 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 27, 4:44 PM MDT | Special Weather Statement | RIW | Fremont | 61 min |
| Jun 27, 4:45 PM MDT | Special Weather Statement | RIW | Carbon | 15 min |
| Jun 27, 5:41 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 27, 5:59 PM MDT | Special Weather Statement | RIW | Fremont | 31 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.